# SDR C2XA99IA564

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407209
- Condition: Corroded
- Location: Frame 29/34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 17 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAMES 29 AND 34.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRINGER IAW ATR 42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
